# SDR SWAA075700

- Difficulty date: November 13, 2007
- Submitted: November 14, 2007
- Operation: Air carrier
- Aircraft: N325SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23689
- Aircraft time: 67,140 hours, 61,736 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 310A1050
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPV CHECK, FOUND NR 1 ENGINE UPPER PYLON T-CROWN CRACKED.  REPAIRED PYLON PER ER.
